# SDR N6WA2016120503

- Difficulty date: December 5, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N171GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10282
- Aircraft time: 20,810 hours, 13,930 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE PANEL IS BENT AT THE TOP STEP.  PERFORMED REPAIR AND INSTALLED A REPAIR IAW REO 670-52-11-848.
